# SDR DL764071337

- Difficulty date: October 10, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 23,277 hours, 7,201 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 38006081
- Part serial: P1022C
- Condition: Inoperative
- Location: Apu
- Part time: 15,526 hours, 10,872 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RESTRICED FROM ETOPS DUE TO HISTORY OF APU NOT STARTING.  REPLACED APU AND STARTER PER MM.  OPS CK.  APU AND STARTER OPS NORMAL.  SERVICED FLUID LEVELS TO FULL.
